I explained all this in another thread about "fecal body odor". I am not describing what I suffered with as fecal, but as the above in the title.
Please listen, please listen carefully. I HAVE AN ANSWER FOR SOME OF YOU.
I am one who HAD an odor about my face since I was very young. I'm 30 now.
THE SMELL WAS LIKE DIRTY SOCKS, CHEESE, STINKY FEET, ETC. For people who have this odor about their face, please listen.
Please listen carefully. IT IS NOT Isovaleric Acidemia, and IT IS NOT CANDIDA. We would be dead now, if it were either.
I do, however, have Multiple Sclerosis badly, and I attribute whatever was causing this odor on my face, for the fact that I have this terrible neurological disease! THIS IS BESIDE THE POINT
THE ANSWER TO RID THE ODOR IS TO LOSE ALL GLUTEN AND WHEAT AND YEAST IN YOUR DIET. This is is NOT the same as Candida diet. I still have dairy, sugar, etc. HOWEVER, I limit those greatly now. This is by choice.
I've been eating Gluton free products for the past 2 weeks and the smell that I have been plagued with more than half of my life, is GONE.
No amount of anti-fungals, vitamins, etc will stop the dirty sock/ feet/ cheese / rancid butter smell.
You must lose all Gluten, and you MUST be very strict about this.
I don't want to scare you, but if you don't lose this odor, not only will you be embarrassed for the rest of your life, you could end up like me or have some other autoimmune disease.
Please, please listen to me, I implore you. QUIT GLUTEN.
I'm not some health freak, in fact I'm far from it. I have tried so many things, SO MANY THINGS. Nothing worked until now.
It sucks not eating "real" bread or "real" pasta, "real" cake. BUT YOU MUST SUBSTITUTE.
I apologize for the caps, but I want so badly for you to get rid of the odor, it will make you're life so much better.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?